Advertisement

Reactions Weekly

, Volume 1753, Issue 1, pp 130–130 | Cite as

Dapagliflozin

Euglycaemic diabetic ketoacidosis: 2 case reports
Case report
  • 50 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A case report described two women aged 47 and 50 years, who developed euglycaemic diabetic ketoacidosis during treatment with dapagliflozin for type 2 diabetes mellitus (T2DM).

Case 1: The 47-year-old woman, who had T2DM since 7 years, presented to the emergency department with complaints of vomiting, malaise and anorexia. She reported alcohol abuse at home during the previous 2 days. One day prior to the hospitalisation, she had developed muscle weakness and dysarthria. Her medical history was significant for HIV positivity and anxious-depressive syndrome. She had been receiving treatment with insulin and metformin. Dapagliflozin 10mg [frequency and route not stated] had been added to therapy 6 months prior to the presentation. She appeared volume depleted on admission....

Reference

  1. Burgio A, et al. Euglycemic diabetic ketoacidosis in type 2 diabetes mellitus treated with sodium-glucose cotransporter 2 inhibitors. A report on two cases. Italian Journal of Medicine 13: 54-58, No. 1, 2019. Available from: URL: http://doi.org/10.4081/itjm.2018.1061 - Italy

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations